# SDR 20010323CW019

- Difficulty date: February 23, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Engine: Cont IO360DB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653129
- Part serial: J159704N
- Condition: Cracked
- Location: Engine
- Part time: 1,863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT CRANKSHAFT HAS A 1.5 INCH CRACK IN NR6 ROD JOURNAL AT A 45 DEGREE ANGLE. ENGINE WAS REBUILT PRIOR TO MSB005C APPLICABILITY.  CRANKSHAFT NOT APPLICABLE PER SN.
